Strong commutativity preserving maps on subsets of matrices that are not closed under addition

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

Let Mn(D) be the ring of all n×n matrices over a division ring D, where n≥2 is an integer and let GLn(D) be the set of all invertible matrices in Mn(D). We describe maps f:GLn(D) →Mn(D) such that [f(x),f(y)]=[x,y] for all x,yGLn(D). The analogous result for singular matrices is also obtained.

Original languageEnglish
Pages (from-to)280-290
Number of pages11
JournalLinear Algebra and Its Applications
Volume458
DOIs
Publication statusPublished - 2014 Oct 1

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Strong commutativity preserving maps on subsets of matrices that are not closed under addition'. Together they form a unique fingerprint.

  • Cite this